# SDR SWAA2014121134916

- Difficulty date: December 2, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 28,524 hours, 17,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 196A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, Z CHANNEL CORRODED BETWEEN BS 767 TO 787.  R & R Z CHANNEL IAW SRM & DWG.
